Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The enumeration of labeled trees by degrees


Author: John Riordan
Journal: Bull. Amer. Math. Soc. 72 (1966), 110-112
DOI: https://doi.org/10.1090/S0002-9904-1966-11442-8
MathSciNet review: 0186583
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Cayley, A theorem on trees, Quart, J. Math. 23 (1889), 376-378 = Collected Papers, Cambridge, 1897, Vol. 13, pp. 26-28.
  • 2. P. A. MacMahon, Combinatory analysis, Vol. I, Cambridge Univ. Press, London, 1915.
  • 3. Alfréd Rényi, Some remarks on the theory of trees, Magyar Tud. Akad. Mat. Kutató Int. Közl. 4 (1959), 73–85 (English, with Hungarian and Russian summaries). MR 0115938
  • 4. John Riordan, An introduction to combinatorial analysis, Wiley Publications in Mathematical Statistics, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. MR 0096594


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11442-8